# SDR ASAA2019050429246

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,051 hours, 14,011 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENG START BOTH ENG CONTROL LIGHTS CAME ON. GROUNDED - YES. CREW REPORTED ON POWER TRANSFER, A/C POWER WAS LOST MOMENTARILY, EEC BITE 12 NR 2 SHOWED FAULT 73-31351 AND 73-31352 RAN FIM TASK 73-22 TASK 808 MESSAGE DOES NOT SHOW, RAN EEC BITE REF FIM TASK 73-00 TASK 801 BOTH EEC'S CHECK OK. OK FOR SERVICE.
